# SDR AALA202203211967

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737*
- Aircraft serial: 40767
- Aircraft time: 31,261 hours, 13,093 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED AT CRUISE WITH MASTER CAUTION LIGHT. EXTINGUISHED AFTER 5-10 SECONDS. FLIGHT ATTENDANTS REPORT NO FINDINGS AND COULD NOT SPECIFY WHICH LAVATORY. PERFORMED SATISFACTORY TEST OF LAVATORY SMOKE SYSTEM.
